# SDR UALA2011031001157

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 57,644 hours, 8,420 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Condition: Faulty
- Location: Lt Shutoff Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A8 CHECK, ACTUATOR CONFIDENCE TEST LEFT WING SHUTOFF VALVE ON P61 VALVE CLOSED LIGHT WILL NOT EXTINGUISH.  MAT SHOWS MAINT MESSAGE 27-17019.  TROUBLESHOT CHECKED 28VDC POWER AT VALVE AT DV27100 3 AND 2 WITH GROUNDS AT 9 AND 1 AND CASE GROUND AT 8 ALL NORMAL.  SUSPECT VALVE.  REPLACED VALVE ACTUATOR ASSY, MESSAGE CLEARED.  VALVE NEEDS LEAK CHECK AND OPS CHECK.
